# SDR AALA20130923020

- Difficulty date: September 23, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 39,893 hours, 16,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT BS 928 BETWEEN LONGERONS 22 & 21 LT.  INSTALLED DOUBLER.
